# SDR DXTA2019062412523

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 2,266 hours, 1,529 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE R RED CAS INTERMITTENT - DESCENDING THROUGH 7000FT, RED ENGINE FIRE R CAS ILLUMINATED FOR ABOUT 1 SECOND WITH ASSOCIATED AUREL MESSAGE  RECOMMEND SWAPPING THE NC208 AND NC108 PCB'S. GAINED ACCESS TO PCB'S AND, REMOVED THE LJH PCB P/N: 6918632-12, S/N: 0401 AND INSTALLED THE SERVICABLE R/H PCB P/N: 6918632-12, S/N: 0387 IN THE LJH ENCLOSURE.  REMOVED THE R/H PCB P/N: 6918632-12, S/N: 0387 AND INSTALLED THE SERVICABLE L/H PCB P/N: 6918632-12, S/N: 0401 IN THE R/H ENCLOSURE.  PERFORMED OPS CHECK OF SYSTEM, CLEANED AND INPSECTED CONNECTOR PLUG ON R/H ENGINE, RAN ENGINES AND NO DEFECTS NOTED. ALL WORK IAW MM 24-60-00 AND 71-00-00.
